# SDR AALA201701229008

- Difficulty date: January 21, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 42,117 hours, 27,723 cycles
- Engine: Cfmint CFM565B5
- Engine time: 49,492 hours, 19,631 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G04
- Part serial: 575219
- Condition: Stalled
- Location: Nr 1
- Part time: 49,492 hours, 19,631 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. NEAR TOP OF DESCENT, MOMENTARY ONE TIME NR 1 ENGINE STALL, CORRECTED BEFORE ENGINE INDICATIONS CHANGED, ECAM CAME ON VERY BRIEFLY. MAINTENANCE REPLACED ENGINE PER TASK CARD 26L40071001.
